Home
HEALTH CENTERS
Message Boards Health Guide Join for Free User Blogs Board Index
Search
 



View Full Version : why does my vitamin d supplement make me feel so bad








 

mandy75
10-03-2007, 11:06 AM
why does my vitamin d supplement make me feel so bad

Sponsor
 



kkl
10-03-2007, 12:17 PM
what symptoms do you have?

hopalong_too
10-03-2007, 02:27 PM
Mandy, Did you have a Vitamin D [25 OH] test? I had the test and my result was 19.9(32-100). I went to see the doctor yesterday and I now have a Rx for 50,000IU twice a week for 2 weeks, then once a week for 3 months. That is not a typo...it is like 50-1000IU pills twice a week! I took the first one today and other than a little bit of an upset tummy....nothing else so far. I will get retested in 6 weeks. What symptoms are you having and how much of a supplement are you taking?

Nyxie63
10-04-2007, 03:43 AM
Yes, please post your symptoms.

What dose are you on? Are you taking it with food? What's the base oil the vit D is in? Are you taking vitA as well?

Please keep us posted.

GravesGirl73
10-04-2007, 05:27 PM
I take 2, 400 milligrams each at night after a snack, before bed and have no problems. Also there's like 100 mgs in my calcium, so that's about 900 a day, it doesn't bother me, I don't know what my levels are but heard it helps with pain, and I do feel better....I'm going to ask the endo to test me for it.

kmatthew
10-04-2007, 08:30 PM
I had a terrible time on Vitamin D. Had to stop. Made my stomach have pain and I was nausous all the time.

hopalong_too
10-04-2007, 09:08 PM
Kmatthew, How much were you taking? Did you have a Vitamin D 25OH test? Were you told by a doctor to take the Vitamin D?

sue1234
10-05-2007, 12:29 PM
I understand where you're coming from. Last winter I was diagnosed with a vit. D deficiency (level at 17), and I started on the prescription 50,000 IU/week. I lasted 3 weeks and quit! I had heartburn(never usually have it), it made my heart race/hand tremors, I was sooooo thirsty, and it made my insomnia worse. It took a few weeks after quitting for things to settle down. It made me feel really bad. Now I try and take otc vit. D3 here and there.

kmatthew
10-05-2007, 04:32 PM
Yes I was told by a doctor to take it. They wanted me to take 10,000 something or other every three weeks. I told them no because the over the counter stuff was killing me I could not imagine what the concentrated levels would be. I don't know what test they did, it was just in routine blood work.

I have since been out in the sun more and actually have a tan, so I am hoping that the levels are better. I have been dealing with follicular thyroid cancer, having part of the thyroid removed, and an adrenal insufficency disorder the last year, so the vitamin d has not been a real priority. I am hoping it is better.

m. m.
10-05-2007, 07:22 PM
My doc gave me Vitamin D supplements in the form of drops I put on my tongue...better absorption - nothing to digest or upset stomach. Has worked well for me. It's called Bio-D-Mulsion made by Biotics Research Corporation. I get it from his office so not sure where to buy commerically. My level was 20 with the range being (20-100). I take 3 drops a day = 1200 IU's

Michelle



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!